MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report # (b)(4).Product not returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi#: (b)(4).Note: manufacturer contacted customer in a follow-up call to ensure that the customer symptoms improved - able to establish contact with customer who indicated that symptoms improved and she is feeling well.At a later time manufacturer tried to make contact customer in a follow-up call to ensure that the replacement product is working as intended - unable to establish contact at this time.
 
Event or Problem Description
Consumer reported complaint for low and high blood glucose test results.The customer is concerned with tests results from results obtained of 69 and 162 mg/dl.The customer's expected fasting blood glucose test result range is 102 - 127 mg/dl.At the time of the call the customer reported feeling jittery.Customer stated she will eat since she had not eaten since 3pm and stated that she had felt jittery also when she had obtained the result of 69 mg/dl on (b)(6) 2019; customer had eaten something and felt fine after.Medical attention was not needed at the time of the call.During the call a blood test was performed by the customer fasting and produced test result of 113 mg/dl using meter.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 09/23/2019 and test strips were opened about one month ago.The meter memory was reviewed for previous test result history: (b)(6).
 
Event or Problem Description
Consumer reported complaint for low and high blood glucose test results.The customer is concerned with tests results from results obtained of 69 and 162 mg/dl.The customer's expected fasting blood glucose test result range is 102 - 127 mg/dl.At the time of the call the customer reported feeling jittery.Customer stated she will eat since she had not eaten since 3pm and stated that she had felt jittery also when she had obtained the result of 69 mg/dl on (b)(6) 2019; customer had eaten something and felt fine after.Medical attention was not needed at the time of the call.During the call a blood test was performed by the customer fasting and produced test result of 113 mg/dl using meter.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 09/23/2019 and test strips were opened about one month ago.The meter memory was reviewed for previous test result history: result 1: 113 mg/dl, date: (b)(6), time: 7:24pm fasting; result 2: 162 mg/dl, date: (b)(6), time: 5:21pm fasting; result 3: 103 mg/dl, date: (b)(6), time: 8:02am fasting; result 4: 133 mg/dl, date: (b)(6), time: 12:14am fasting; result 5: 69 mg/dl, date: (b)(6), time: 5:12pm fasting.
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report #(b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi#: (b)(4).Manufacturer contacted customer in a follow-up call to ensure that the customer symptoms improved - able to establish contact with customer who indicated that symptoms improved and she is feeling well.At a later time manufacturer tried to make contact customer in a follow-up call to ensure that the replacement product is working as intended - unable to establish contact at this time.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8511679
Report Number1000113657-2019-00323
Device Sequence Number19190562
Product Code NBW
UDI-Device Identifier00021292007041
UDI-Public(01)00021292007041
Combination Product (Y/N)N
Initial Reporter StateMI
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV2829
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2019
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 03/18/2019
Supplement Date Received by Manufacturer03/18/2019
Initial Report FDA Received Date04/12/2019
Supplement Report FDA Received Date05/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY